2002
Journal article  Restricted

Strong ellipticity of transversely isotropic elasticity tensors

Padovani C

Transversely isotropic materials  Strong ellipticity  Theory of elasticity 

The strong ellipticity of the elasticity tensor of a linearly hyperelastic, transversely isotropic material is investigated. The necessary and sufficient conditions for the elasticity tensor to be strongly elliptic are determined for the five constants characterizing it.

Source: MECCANICA (DORDR., ONLINE), vol. 37 (issue 6), pp. 515-525



Back to previous page
BibTeX entry
@article{oai:it.cnr:prodotti:43674,
	title = {Strong ellipticity of transversely isotropic elasticity tensors},
	author = {Padovani C},
	year = {2002}
}